Acne/Hairloss 5 weeks after M1t cycle?

  1. Acne/Hairloss 5 weeks after M1t cycle?

    Hi everyone,

    I completed a M1t cycle about 5 weeks ago, followed by 2 weeks of Nolva for PCT. Acne and hairloss started around 2nd day of PCT. Its been 5 weeks now, and the acne (back shoulders chest) and hairloss are still going.. I"m doing topical spiro and nizoral for the hair, but would like to ask : Is this normal? Has anyone experienced such a long period of sides after the cycle? What can I do to help the situation?

    Thanks in advance

  2. i ran a 3 week M-1-T cycle back in jan/feb, followed by 4 weeks PCT. I'm still breakin out like a mofo...i wanted to attribute the breakouts to the cycle but i don't know if thats it or not. didn't come on till near the end of pct for me. i feel ur pain.

  3. Most guys get zits on PCT, that is normal. Anytime there is a change in your hormonal levels, you usually break out. It should stop when everything returns to normal.

    I have never lost any hair though, not sure there.

  4. embrace : at least you're not getting hairloss

    any idea how long it takes to get things back to normal? 5 weeks is pretty long

  5. yeah acne is common, no big deal there. As for hairloss.....that's a gray area, alot of speculation and theory, but it's different for everyone. Not sure you'll get much of an answer for it. Try asking Dio at or Avant Labs, he's rarely on here.

  6. You might be like me, I have run lots of compounds that people say will make your hair fall out but I didnt experience any, yet when I ran m1t for 4 weeks, the last week I started shedding hair. I think in the future just stick to 2 week bursts and you should be fine

  7. i did run a 2 weeker, forgot to mention that in the first post..

  8. how's the spiro and nizoral working for the hair loss?

  9. Yeah search Dio's threads. He gave a rundown on hair supps.

    Problem with phs is that most of us are in our 20/30s and hair is going to start falling out anyway. I lost most hair during/after PCT without spiro everyday. But I was loosing more hair during the last year so it might have accelerated the problem.


Similar Forum Threads

  1. Need some advice after M1T cycle
    By SpecialK117 in forum Anabolics
    Replies: 3
    Last Post: 01-11-2008, 04:55 PM
  2. One week after M1T cycle and....
    By hognose in forum Anabolics
    Replies: 35
    Last Post: 09-15-2004, 10:01 PM
  3. Dermal 1T effectiveness after M1T cycles?
    By silverSurfer in forum Cycle Info
    Replies: 9
    Last Post: 08-09-2004, 06:19 PM
  4. Creatine use during..or after m1t cycle.
    By Rebel in forum Anabolics
    Replies: 9
    Last Post: 05-12-2004, 10:42 AM
  5. gyno 3 weeks after 19Nor cycle, why?
    By neurotic in forum Anabolics
    Replies: 4
    Last Post: 05-23-2003, 03:29 PM
Log in
Log in